# SDR SWAA2022012462725

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 26,665 hours, 12,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CEILING AND AFT ENTRY DOOR EMERGENCY LIGHTS INOP ; / [01] R&R BATTERY PACK AT LOCATION M1673 PER MM 33-51-06
